# SDR YENA2025062500651

- Difficulty date: June 18, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 50,278 hours, 17,848 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1134, SJU-MCO.(AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURNBACK TO SJU) "BIRD STRIKE BEFORE V1" (SUPPLEMENTAL INFORMATION TO FOLLOW)
